# SDR SIMA200220002

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 19L CHAFED.  BLENDED CHAFE, FABRICATED AND INSTALLED TWO DOUBLER ANGLES IAW EMB GST-2182/02, AEA ETN-51--020.  (M)
